# SDR CA001013007

- Difficulty date: April 8, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 11,099 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 230065104
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL CONTROL UNIT START DE-RICH AND START ACCELERATION SETTINGS AT THE EXTREME CCW POSITIONS. UNIT CAUSING THE ENGINE TO COMPRESSOR STALL DURING START UP.
